Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Dry,black patches around eyes after using exfoliating cream. On fluocinonide to heal. Suggestions?

Hi, I have used an exfloxtiating cream and now around my eyes and the side of my face has develop black patches, they are dry and is like a burn. It seems that the cream has really burn my skin. I was using polysporin to help me heal the burned but I have started to use fluocinonide cream usp, 0.05. I seem my mom had a skin that darken her skin under the chin and she has been using this cream and it seem to help her. Any suggestio. I have become really depress about my face.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi thanks for writing here.You have devolped contact dermatitis to the exfoliating cream which you are using.Treatment for is topical steroids like fluocinonide cream ,but it is somewhat more strong near eyes and it can produce side effects like pimples,thinnig of skin etc.instead you can use desonide cream which is much safer.Do not use for more than 2 weeks ,apply a good moisturiser over affected area ,use mild soap like dove ,take sunprotection,never use exfoliating cream again.I think this will solve your problem,take care.
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor